Document info



In: Mathematica Slovaca, vol. 54, no. 1
Anatolij Dvurečenskij

Lorenzen's theorem for pseudo-effect algebras

Details:

Year, pages: 2004, 23 - 42

About article:

We present a variation of the Lorenzen theorem for pseudo-effect algebras satisfying a kind of the Riesz decomposition property. We show that the representability of pseudo-effect algebras as a subdirect product of antilattice pseudo-effect algebras depends on the notion of the polar of a pseudo-effect algebra.

How to cite:

ISO 690:
Dvurečenskij, A. 2004. Lorenzen's theorem for pseudo-effect algebras. In Mathematica Slovaca, vol. 54, no.1, pp. 23-42. 0139-9918.

APA:
Dvurečenskij, A. (2004). Lorenzen's theorem for pseudo-effect algebras. Mathematica Slovaca, 54(1), 23-42. 0139-9918.